# SDR SWAA2017051613744

- Difficulty date: April 24, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Bs 867 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT BULKHEAD STANCHION ANGLE CRACKED AT BS 867, STRINGER 27L.  R & R THE ANGLE IAW SRM AND DWG.
